# SDR IPXA11665996

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Engine: Ge CF680C2B6F
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20012
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL DELAMINATED, AREA MEASURING 11.5 BY 6.5" 18" FROM FWD EDG E PF PANEL AND 39" UP FROM THE BOTTOM.  REPAIRED REF EO B767-5530-41998-B.
